Page 1

Displaying 1 – 13 of 13

Showing per page

A further investigation for Egoroff's theorem with respect to monotone set functions

Jun Li (2003)


In this paper, we investigate Egoroff’s theorem with respect to monotone set function, and show that a necessary and sufficient condition that Egoroff’s theorem remain valid for monotone set function is that the monotone set function fulfill condition (E). Therefore Egoroff’s theorem for non-additive measure is formulated in full generality.

Analysis of the accuracy and convergence of equation-free projection to a slow manifold

Antonios Zagaris, C. William Gear, Tasso J. Kaper, Yannis G. Kevrekidis (2009)

ESAIM: Mathematical Modelling and Numerical Analysis

In [C.W. Gear, T.J. Kaper, I.G. Kevrekidis and A. Zagaris, SIAM J. Appl. Dyn. Syst. 4 (2005) 711–732], we developed a class of iterative algorithms within the context of equation-free methods to approximate low-dimensional, attracting, slow manifolds in systems of differential equations with multiple time scales. For user-specified values of a finite number of the observables, the mth member of the class of algorithms ( m = 0 , 1 , ... ) finds iteratively an approximation of the appropriate zero of the (m+1)st...

Generalized Staircases: Recurrence and Symmetry

W. Patrick Hooper, Barak Weiss (2012)

Annales de l’institut Fourier

We study infinite translation surfaces which are -covers of compact translation surfaces. We obtain conditions ensuring that such surfaces have Veech groups which are Fuchsian of the first kind and give a necessary and sufficient condition for recurrence of their straight-line flows. Extending results of Hubert and Schmithüsen, we provide examples of infinite non-arithmetic lattice surfaces, as well as surfaces with infinitely generated Veech groups.

The conjugacy between Cascades generated by a weakly nonlinear system and the Euler method of a flow

Dariusz Jabłoński (2002)

Applicationes Mathematicae

Sufficient conditions for the existence of a topological conjugacy between a cascade obtained from a weakly nonlinear flow by fixing the time step and a cascade obtained by the Euler method are analysed. The aim of this paper is to provide relations between constants in the Fečkan theorem. Given such relations an implementation of a weakly nonlinear neuron is possible.

Currently displaying 1 – 13 of 13

Page 1